Diffusion processes with generators of generalized divergence form

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)597–619
Number of pages24
JournalJournal of Mathematics of Kyoto University
Volume27
Issue number4
Publication statusPublished - 1987
Externally publishedYes

Cite this

Diffusion processes with generators of generalized divergence form. / Osada, Hirofumi.

In: Journal of Mathematics of Kyoto University, Vol. 27, No. 4, 1987, p. 597–619.

Research output: Contribution to journalArticle

@article{73d3c0b4ef8f4fe38e37582d7dad03b5,
title = "Diffusion processes with generators of generalized divergence form",
author = "Hirofumi Osada",
year = "1987",
language = "English",
volume = "27",
pages = "597–619",
journal = "Kyoto Journal of Mathematics",
issn = "0023-608X",
publisher = "Kyoto University",
number = "4",

}

TY - JOUR

T1 - Diffusion processes with generators of generalized divergence form

AU - Osada, Hirofumi

PY - 1987

Y1 - 1987

M3 - Article

VL - 27

SP - 597

EP - 619

JO - Kyoto Journal of Mathematics

JF - Kyoto Journal of Mathematics

SN - 0023-608X

IS - 4

ER -